Brownian motion close to submanifolds of Riemannian manifolds

N.A. Sidorova, O.G. Smolyanov, H. Weizsäcker, von, O. Wittich

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    Original languageEnglish
    Title of host publicationRecent developments in stochastic analysis and related topics (Proceedings First Sino-German Conference on Stochastic Analysis, Beijing, China, August 29-September 3, 2002)
    EditorsS. Albeverio, Z.M. Ma, M. Röckner
    PublisherWorld Scientific
    Pages439-452
    ISBN (Print)981-256-104-8
    Publication statusPublished - 2004

    Cite this

    Sidorova, N. A., Smolyanov, O. G., Weizsäcker, von, H., & Wittich, O. (2004). Brownian motion close to submanifolds of Riemannian manifolds. In S. Albeverio, Z. M. Ma, & M. Röckner (Eds.), Recent developments in stochastic analysis and related topics (Proceedings First Sino-German Conference on Stochastic Analysis, Beijing, China, August 29-September 3, 2002) (pp. 439-452). World Scientific.